website


Nasal spray OTRIVEN 0.1% dosing spray

GlaxoSmithKline Consumer Healthcare

Sale price £24.28 Regular price £30.00

Tax included. Shipping calculated at checkout.

Nasal spray Otriven against colds 0.1% nasal spray without preservatives



active ingredients: xylometazoline hydrochloride 1 mg/ml.

Areas of Nasal spray OTRIVEN application:
For adults and school children: To reduce swelling of the nasal mucosa in the event of a cold, runny nose that occurs in attacks (vasomotor rhinitis), allergic rhinitis (allergic rhinitis). To facilitate the drainage of secretions in the case of inflammation of the paranasal sinuses and catarrh of the tube middle ear in connection with a cold.

Warning: Contains Benzalkonium Chloride. Note leaflet.




For Nasal spray OTRIVEN risks and side effects, read the leaflet and ask your doctor or pharmacist. Status: 12/2021.

Otriven against colds 0.1% nasal spray (dosage spray) without preservatives, 10 ml

• Clears the nose after just 2 minutes
• Acts quickly and long-lasting
• Developed for more comfortable use
• With the decongestant xylometazoline
• For adults and adolescents over 12 years
• Nasal spray (dosage spray) against colds

Otriven has been your cold expert for free breathing for 60 years and contains the proven active ingredient xylometazoline, which is used to decongest the nasal mucosa.

Areas of application of Otriven against colds 0.1%
• For decongesting the nasal mucosa in colds
• To decongest the nasal mucosa in the case of paroxysmal runny nose and allergic rhinitis

To facilitate the drainage of secretions in the case of sinusitis and catarrh of the middle ear of the tube in connection with a cold

Otriven against colds 0.1% nasal spray (dosing spray) is suitable for colds, paroxysmal runny nose and allergic rhinitis as well as for sinusitis
✔ without preservatives
✔ clears the nose after just 2 minutes

Otriven against colds 0.1% nasal spray (dosing spray) without preservatives offers help with colds and allergic colds and can also be used to facilitate the drainage of secretions in the case of sinusitis.

Duration of a cold
Most people are plagued by a cold once or several times a year. A cold usually lasts 1 week, but the symptom of a blocked nose only about 5 days.

Otriven contains the proven active ingredient xylometazoline and can be used for up to 7 days.

Otriven against colds 0.1% nasal spray (dosage spray) without preservatives is suitable for adults and adolescents over 12 years.

Otriven is also available in lower doses for children between the ages of 2 and 6 and for infants between the ages of 1 and 2.

Good to know:
Otriven against colds 0.1% is also available in other dosage forms (e.g. as nose drops or single-dose pipettes).